# SDR CA061011003

- Difficulty date: September 27, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 13,369 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Controller
- Part number: 4708849004
- Part serial: ID000486
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING A FLIGHT, THERE WAS A LOSS OF LT ENGINE OIL PRESSURE. THE AFFECTED ENGINE WAS SHUTDOWN AND AN UNSCHEDULED LANDING ACCOMPLISHED. AFTER INVESTIGATION, THE DENSITY CONTROLLER WAS FOUND DEFECTIVE. THE SEAL WAS RUPTURED ON THE (INTAKE) SIDE AND OIL WAS LEAKING INTO THE ENGINE AIR INTAKE. (TC NR 20061011003)
